5 doctors weighed in:

Does Amoxil/Antibiotic 500mg cause fast heartbate and light difficult breathing ? ( I got root canal treatment. ) and what should i do?

5 doctors weighed in
Dr. Arnold Malerman
Dentistry - Orthodontics
3 doctors agree

In brief: No

No, unless you are having an allergic reaction.
Please go to Physician, Emergency Room, Urgent Care Center immediately!

In brief: No

No, unless you are having an allergic reaction.
Please go to Physician, Emergency Room, Urgent Care Center immediately!
Dr. Arnold Malerman
Dr. Arnold Malerman
Thank
2 doctors agree

In brief: It shouldn't

The increased heart rate could be from the injection or anxiety.
Allergic reaction? Hard to say.

In brief: It shouldn't

The increased heart rate could be from the injection or anxiety.
Allergic reaction? Hard to say.
Dr. Theodore Davantzis
Dr. Theodore Davantzis
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
24 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors